Alert archive / Georgia / Flash Flood Warnings in 2009
Flash Flood Warning 30, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Sep 20, 2009, 7:40 AM EDT for Towns County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2009, 7:40 AM EDT (11:40 UTC)
- Expired
- Sep 20, 2009, 1:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Towns County, GA
The radar
The Greer radar (KGSP), 135 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1577 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KFFC 201140
FFWFFC
GAC281-201745-
/O.NEW.KFFC.FF.W.0030.090920T1140Z-090920T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 AM EDT SUN SEP 20 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TOWNS COUNTY IN NORTHEAST GEORGIA
* UNTIL 145 PM EDT SUNDAY
* AT 738 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST
AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TITUS...PLUM ORCHARD GAP SHELTER AND TATE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS...FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN DEPTH...ON FOOT OR IN
AN AUTOMOBILE.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3499 8355 3496 8354 3494 8355 3494 8358
3490 8361 3487 8365 3480 8366 3478 8372
3479 8377 3485 8380 3489 8380 3491 8390
3496 8394 3499 8394
$$1 follow-up statement
000
WGUS72 KFFC 201302
FFSFFC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 AM EDT SUN SEP 20 2009
GAC281-201745-
/O.CON.KFFC.FF.W.0030.000000T0000Z-090920T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOWNS GA-
902 AM EDT SUN SEP 20 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR TOWNS
COUNTY...
AT 902 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS PRODUCING HEAVY RAIN. WHILE MOST OF THE HEAVIEST
RAIN HAS MOVED OUT OF THE AREA...RUNOFF WILL CONTINUE...AND
ADDITIONAL STORMS ARE EXPECTED THROUGH THE DAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS...FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3499 8355 3496 8354 3494 8355 3494 8358
3490 8361 3487 8365 3480 8366 3478 8372
3479 8377 3485 8380 3489 8380 3491 8390
3496 8394 3499 8394
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 6:45 AM EDT, 55 minutes earlier.
Area forecast discussion, Sep 20, 6:45 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EDT SUN SEP 20 2009 .SHORT TERM /TODAY THROUGH MONDAY/... TROPICAL AIRMASS CONTINUES WITH ABUNDANT MOISTURE ACROSS THE AREA. SURFACE HIGH PRESSURE RIDGE DOWN THE EASTERN APPALACHIANS PROVIDING ATLANTIC MOISTURE WHILE SW FLOW ALOFT SUPPORTING WEAK SHORT WAVE ACTIVITY WITH ONE WAVE MOVING ACROSS THE AREA CURRENTLY AND ANOTHER WAVE LATER TONIGHT AND MONDAY. HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL TODAY AND MONDAY. LOW TEMPERATURES 5 DEGREES ABOVE NORMAL THE NEXT 2 NIGHTS. OVERALL CONFIDENCE IS MODERATE TO HIGH. .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE ALOFT BUILDS OVER THE SE COAST TUESDAY WITH PRECIP POTENTIAL LESS THAN THE PREVIOUS SEVERAL DAYS AND FAVORING N GA. HIGH PRESSURE ALOFT ACROSS THE AREA ON WEDNESDAY WITH A MUCH MORE DIURNAL TREND TO ANY SHOWER AND THUNDERSTORM ACTIVITY WITH SIMILAR CONDITIONS THURSDAY AND FRIDAY. LOOKS LIKE BETTER ATLANTIC MOISTURE ON SATURDAY WITH A SHORT WAVE MOVING TO THE AREA. THIS WILL CONTINUE CHANCES FOR SHOWERS AND THUNDERSTORMS. A WARM AIRMASS OVER THE AREA THIS PERIOD WILL FAVOR ABOVE NORMAL TEMPERATURES. BDL && .HYDROLOGY... FLOOD WATCH EXTENDED TO MONDAY EVENING. POTENTIAL FOR ANOTHER 1/4 TO 1 INCH AMOUNTS ACROSS THE AREA TODAY-TONIGHT WITH LOCALLY HIGHER AMOUNTS OF 2 TO 4 INCHES. GREATEST AMOUNTS WILL FAVOR N GA. ANOTHER 1/4 TO 1/2 INCH CAN BE EXPECTED MONDAY INTO MONDAY NIGHT WITH LOCALLY HIGHER AMOUNTS. BDL && .AVIATION... CEILINGS PRETTY QUICKLY DROPPING BACK INTO IFR/LIFR RANGE BETWEEN 10-11Z THIS MORNING AND WILL HOLD DOWN IN THAT RANGE UNTIL GRADUALLY LIFTING DURING THE LATE MORNING. THE NEXT WAVE OF SHRA/TSRA APPROACHING THE ATLANTA AREA TERMINALS FROM THE SW WILL REACH ATL BETWEEN 11-12Z...WITH VIS EXPECTED TO DROP AT LEAST DOWN TO 2SM FOR A BRIEF PERIOD IN THE HEAVIER RAIN. SHOULD SEE IMPROVEMENT TO MVFR CONDITIONS BY THIS AFTERNOON...BUT WITH TROPICAL AIRMASS STILL IN PLACE WILL SEE INTERMITTENT RA/TSRA AND EVENTUAL RETURN TO IFR TONIGHT INTO MONDAY MORNING. WINDS REMAIN E/SE THROUGH THE PERIOD. RRH && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 68 79 67 85 / 90 70 80 50 40 ATLANTA 77 68 79 68 84 / 90 60 80 40 40 BLAIRSVILLE 72 66 71 65 79 / 90 90 80 40 50 CARTERSVILLE 78 68 79 67 85 / 90 80 80 30 60 COLUMBUS 83 70 85 70 87 / 70 40 60 30 30 GAINESVILLE 73 68 74 67 80 / 90 80 80 40 40 MACON 82 70 85 69 88 / 90 40 60 30 30 ROME 78 69 79 68 85 / 90 90 80 40 60 PEACHTREE CITY 78 68 80 67 85 / 90 60 70 40 40 VIDALIA 86 71 87 70 88 / 70 40 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. &&
Hazardous weather outlook, Sep 20, 6:32 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 632 AM EDT SUN SEP 20 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 632 AM EDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT OCCASIONAL SHOWERS AND THUNDERSTORMS EXPECTED WITH HEAVY RAINFALL AND POSSIBLE FLOODING. .SYNOPSIS... LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY CONTINUES TO DRAW A VERY MOIST TROPICAL AIRMASS NORTHWARD FROM THE GULF INTO MUCH OF THE SOUTHEASTERN STATES. A SERIES OF UPPER LEVEL WEATHER DISTURBANCES CROSSING GEORGIA TODAY ALONG WITH SOUTHEASTERLY UPSLOPE FLOW WILL ENHANCE RAINFALL ACROSS THE LOCAL AREA TODAY. .PRIMARY HAZARDS... HEAVY RAINFALL AND FLOODING WILL BE THE MAIN HAZARDS TODAY AND TONIGHT...ESPECIALLY ACROSS NORTH GEORGIA. A FEW LIGHTNING STRIKES WILL ALSO OCCUR. .DISCUSSION... THE ATMOSPHERE REMAINS VERY MOIST WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...AND WILL BECOME SOMEWHAT MORE UNSTABLE WITH CAPES APPROACHING 1000 THIS AFTERNOON. SOILS ARE SATURATED AFTER SEVERAL DAYS OF WIDESPREAD RAINFALL AND ADDITIONAL HEAVY RAIN IS EXPECTED TODAY...ESPECIALLY ACROSS NORTH GEORGIA. THIS MAY LEAD TO ADDITIONAL FLOODING ALONG CREEKS...STREAMS...RIVERS AND OTHER LOW LYING AREAS. A FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS EACH DAY...WITH HEAVY RAIN REMAINING POSSIBLE AT LEAST THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 20, 5:31 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 531 AM EDT SUN SEP 20 2009 GAZ008-009-015-016-201230- 531 AM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LUMPKIN...WHITE... UNION AND TOWNS COUNTIES UNTIL 830 AM EDT... AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A HEAY RAIN OVER THIS AREA...MOVING NORTHEAST AT 15 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS LUMPKIN...WHITE...UNION AND TOWNS COUNTIES...INCLUDING AREAS AROUND CAMP MERRILL...GARLAND...AURARIA...DAHLONEGA...NIMBLEWILL...GOOCH MOUNTAIN SHELTER...HAWK MOUNTAIN SHELTER...SUCHES...GADDISTOWN... PORTER SPRINGS...TURNERS CORNER...CAMP COLEMAN LAKE...WOODS HOLE SHELTER...CLEVELAND AND BLOOD MOUNTAIN SHELTER. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Sep 20, 5:33 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 AM EDT SUN SEP 20 2009 GAZ023-201100- 533 AM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HALL COUNTY UNTIL 700 AM EDT... AT 532 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN OVER GAINESVILLE...MOVING NORTHEAST AT 10 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS HALL COUNTY...INCLUDING AREAS AROUND CANDLER...CHESTNUT MOUNTAIN... ROAD ATLANTA-LANIER SPEEDWAY...AQUALAND PARK...OAKWOOD... GILLSVILLE...GAINESVILLE...FLOWERY BRANCH...MURRAYVILLE...LULA AND CLERMONT. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Sep 20, 6:46 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 646 AM EDT SUN SEP 20 2009 GAZ024-201215- 646 AM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN BANKS COUNTY UNTIL 815 AM EDT... AT 645 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A HEAVY SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST AT 10 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS BANKS COUNTY...INCLUDING AREAS AROUND HOMER...PINEFIELD CROSSROADS... HOLLINGSWORTH AND ALTO. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Sep 20, 7:00 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 AM EDT SUN SEP 20 2009 GAZ023-201230- 700 AM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HALL COUNTY UNTIL 830 AM EDT... AT 700 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST AT 10 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS HALL COUNTY...INCLUDING AREAS AROUND LULA AND CLERMONT. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 5:37 AM EDT | Flash Flood Warning | FFC | Lumpkin | 6 hr |
| Sep 20, 6:34 AM EDT | Flash Flood Warning | FFC | Union | 6 hr |
| Sep 20, 6:43 AM EDT | Flash Flood Warning | FFC | White | 6 hr |
| Sep 20, 11:23 AM EDT | Areal Flood Warning | FFC | Lumpkin | 112 min |
| Sep 20, 11:59 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Sep 20, 12:23 PM EDT | Areal Flood Warning | FFC | Union, White | 52 min |
| Sep 20, 1:17 PM EDT | Areal Flood Warning | FFC | Lumpkin, Towns, Union, White | 6 hr |
| Sep 20, 1:51 PM EDT | Areal Flood Warning | FFC | Cobb | 6 hr |
| Sep 20, 2:45 PM EDT | Flash Flood Warning | FFC | Cherokee | 6 hr |
| Sep 20, 5:35 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 38 hr |
| Sep 20, 6:32 PM EDT | Flash Flood Warning | FFC | Catoosa, Walker | 6 hr |
| Sep 20, 6:56 PM EDT | Flash Flood Warning | FFC | Paulding | 4 hr |
| Sep 20, 7:14 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
Nearby
Flash Flood Warnings in Georgia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.